Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 99, NWS Sioux Falls, SD

May 30, 2011Jerauld County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 30, 2011, 5:37 PM CDT for Jerauld County, South Dakota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2011, 5:37 PM CDT (22:37 UTC)
Expired
May 30, 2011, 6:00 PM CDT
In force
23 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

County Jerauld County, SD

The radar

The Aberdeen radar (KABR), 154 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 758 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
758 m²/s²
0-3 km storm-relative helicity
711 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WUUS53 KFSD 302237
SVRFSD
SDC073-302300-
/O.NEW.KFSD.SV.W.0099.110530T2237Z-110530T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
537 PM CDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 600 PM CDT

* AT 537 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF GANN VALLEY...OR
  16 MILES NORTH OF KIMBALL...AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
  JERAULD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4419 9857 4394 9868 4394 9893 4419 9892
TIME...MOT...LOC 2237Z 203DEG 51KT 4401 9882
WIND...HAIL <58MPH 1.00IN

$$

WEISSER
2 follow-up statements
357 
WWUS53 KFSD 302252
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
552 PM CDT MON MAY 30 2011

SDC073-302300-
/O.CON.KFSD.SV.W.0099.000000T0000Z-110530T2300Z/
JERAULD SD-
552 PM CDT MON MAY 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
JERAULD COUNTY UNTIL 600 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTHEAST OF DANFORTH...OR 27 MILES SOUTHEAST OF MILLER...MOVING
NORTH AT 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4419 9857 4394 9868 4394 9893 4419 9892
TIME...MOT...LOC 2253Z 198DEG 54KT 4421 9873
WIND...HAIL 60MPH 1.00IN

$$

WEISSER
214 
WWUS53 KFSD 302258
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
558 PM CDT MON MAY 30 2011

SDC073-302308-
/O.EXP.KFSD.SV.W.0099.000000T0000Z-110530T2300Z/
JERAULD SD-
558 PM CDT MON MAY 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JERAULD COUNTY WILL
EXPIRE AT 600 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4419 9857 4394 9868 4394 9893 4419 9892
TIME...MOT...LOC 2258Z 198DEG 54KT 4428 9869

$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:37 PM CDT, 2 hours earlier.

Area forecast discussion, May 30, 3:37 PM CDT, 2 hours before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
337 PM CDT MON MAY 30 2011

.DISCUSSION...
AS OF 20Z...A COUPLE OF BOUNDARIES HAVE BECOME QUITE EVIDENT THROUGH
THE WESTERN AREA...ONE THE MAIN COLD FRONT WHICH HAS DISSIPATING
EDGE OF MORE EXTENSIVE STRATUS FIELD...AND A SECONDARY PRE FRONTAL
BOUNDARY WITH A MUCH BETTER DEFINED CUMULUS FIELD FROM EAST OF HURON
TO MITCHELL TO WEST OF O'NEILL NEBRASKA. ARRAY OF 18Z RAOBS INDICATE
A FORMIDIBLE BUT WEAKENED CAP...BUT OF MORE IMPORTANCE IS THE 4-6C
COOLING IN THE 750-600 HPA LAYER BETWEEN 12Z AND 18Z RAOB AT KLBF...
MAKING IT REALLY ONLY A MATTER OF TIME NOW BEFORE DEVELOPMENT.
EXPECT THAT DEVELOPMENT WILL OCCUR IN A ZIPPER LIKE FASHION FROM
SOUTH TO NORTH ALONG AND JUST BEHIND THE BOUNDARY. GIVEN THE
STRENGTH OF THE WIND FIELD IN THE NLG PROFILER...AND EVEN THE
SHORT RANGE MODELS...WHICH INDICATE 30 KTS OF 0-1KM SHEAR...AND
EVEN 60-80 KTS OF 0-6KM SHEAR...WHICH ONLY INCREASES A BIT MORE
AS LOW LEVEL JET INCREASES THIS EVENING. PLENTY OF INSTABILITY IN
PLACE WITH ELEVATED MIXED LAYER...AND WEALTH OF UPPER 60S DEWPOINTS
BELOW THE INVERSION. INTITIAL DEVELOPMENT IS LIKELY TO BE QUITE
DISCRETE AND WILL CONTAIN THE HIGHEST LIKELIHOOD OF LARGEST HAIL AND
TORNADIC THREAT...MAINLY IN AREAS TO THE WEST OF I29 THROUGH THIS
EVENING. WITH MOST OF SHEAR VECTOR ALONG THE FRONTAL ORIENTATION DUE
TO DEEPER UNIDIRECTIONAL NATURE...EXPECT STORMS WILL TRANSITION
FAIRLY QUICKLY TO LINEAR MODES...FEATURING BOWING SEGMENTS. UPSCALE
GROWTH WOULD SUGGEST A HIGHER END DAMAGING WIND THREAT...MOST LIKELY
NORTH OF A VERMILLION TO ROCK RAPIDS TO WINDOM LINE. SQUALL LINE
WILL NEED TO BE MONITORED FOR SHORT TERM TORNADIC CIRCULATIONS ALONG
APEX OF BOWS...WITH THE EXTREME NATURE OF THE 0-1 KM SHEAR.

WILL LEAVE THE WIND ADVISORY GOING THROUGH 00Z...BIT MOST AREAS ARE
FAIRLY MARGINAL AT THIS POINT. /CHAPMAN

BECAUSE OF THE EXISTING WIND ADVISORY AND THE ONGOING TORNADO
WATCH...WILL NOT ISSUE A WIND ADVISORY FOR TUESDAY...BUT AFTER
THINGS WIND DOWN TONIGHT WILL NEED TO ISSUE ONE FOR INTERSTATE 90
NORTH. EXPECTING WEST WINDS OF 25 TO 35 MPH WITH A FEW GUSTS TO 45
MPH POSSIBLE. TEMPERATURES WILL BE ABOUT 15 DEGREES COOLER ON
TUESDAY WITH DEW POINTS ABOUT 20 TO 25 DEGREES LOWER. EXPECT HIGHS
IN THE 70S WITH DEW POINTS IN THE 40S DURING THE AFTERNOON.
OTHERWISE CLEAR AND DRY.

TUESDAY NIGHT WILL SEE WINDS DROP OFF PRETTY QUICKLY SOUTH OF
HIGHWAY 14 AND SET UP A COOL AND DRY NIGHT. SHOOTING FOR LOWS IN THE
40S TO LOWER 50S AS WINDS BECOME CALM.

WEDNESDAY WILL SEE A GRADUAL RECOVERY FROM A COOL START AS WINDS
INCREASE FROM THE EAST AND SOUTHEAST. DEW POINTS WILL ALSO COME BACK
UP INTO THE 50S. BY LATE AFTERNOON A MUCH STRONGER SURGE OF MOISTURE
AND INSTABILITY WILL WORK NORTH AND WILL CONTINUE A SMALL CHANCE FOR
THUNDERSTORMS IN THE FAR SOUTH LATE IN THE AFTERNOON. HIGHS MAINLY
IN THE 70S WITH A FEW SITES AROUND 80 NEAR THE MISSOURI RIVER.

INCREASED POPS WEDNESDAY NIGHT WITH STRONG MOISTURE RETURN AND
DECENT INSTABILITY. UPPER LEVEL WAVE NOTHING TO WRITE HOME ABOUT SO
WILL KEEP MID RANGE PROBABILITIES.

THURSDAY WILL BE WARM...HUMID AND BREEZY...LIKELY SIMILAR TO TODAY
WITH JUST A LITTLE LESS ON THE WINDS. HIGHS MAINLY IN THE 80S.

IN THE LATTER PERIODS(FRI/MON)...MODELS ARE A LITTLE MORE BOISTEROUS
WITH THE UPPER LEVEL RIDGE IN THE EXTENDED THIS TIME AROUND...BUT
STILL SHOWING SOME FAIRLY FAST WESTERLY FLOW JUST TO THE NORTH. FOR
NOW WILL AIM FOR MAINLY DRY BUT EXPECT A FEW CHANCES FOR
THUNDERSTORMS...JUST NOT EASY TO TIME AT THIS POINT. GENERALLY
LOOKING AT 80S FOR HIGHS AND 60S FOR LOWS WITH SATURDAY HAVING THE
BEST CHANCE TO HAVE HIGHS REMAIN IN THE 70S. /08

&&

.AVIATION...
STRONG INVERSION PREVAILING MID AFTERNOON...BUT ENOUGH HEATING THAT
BROKEN CEILINGS ALONG AND NORTH OF INTERSTATE 90 HAVE RISEN TO VFR
LEVELS. SOUTHERLY WINDS ALSO QUITE STRONG ALONG AND EAST OF I29 WITH
GUSTS AT OR EXCEEDING 30 KNOTS...BUT GENERALLY STARTING TO DIMINISH
A BIT AT MID AFTERNOON.  LID WILL BEGIN TO WEAKEN AND EVENTUALLY
FAIL LATE AFTERNOON TOWARD SOUTH CENTRAL SD...LEADING TO FAIRLY
WIDESPREAD CONVECTIVE DEVELOPMENT LATE AFTERNOON ALONG THE ADVANCING
COLD FRONT. THESE STORMS WILL MOST CERTAINLY BECOME MORE WIDESPREAD
EAST OF THE JAMES VALLEY BY EARLY EVENING. THERE IS A STRONG
LIKELIHOOD OF SEVERE WEATHER WITHIN THE LINE OF STORMS... FEATURING
A HIGHER TORNADO THREAT TOWARD THE JAMES VALLEY VERY LATE AFTERNOON
AND EARLY EVENING...TRANSITIONING TO A HIGHER THREAT FOR DAMAGING
WINDS TOWARD INTERSTATE 29 AND EASTWARD. /CHAPMAN

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
IAZ001>003-012>014-     020>022-031-032.

MN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ071-072-080-081-
     089-090-097-098.

NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ013-014.

SD...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR SDZ039-040-054>056-
     060>062-065>071.

&&
Hazardous weather outlook, May 30, 12:02 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1202 PM CDT MON MAY 30 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-311200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1202 PM CDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
BY VERY LATE AFTERNOON...SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR OR JUST WEST OF THE JAMES RIVER VALLEY. THESE STORMS
WILL BE INITIALLY DISCRETE...AND WILL BE CAPABLE OF LARGE HAIL TO
2 INCHES IN DIAMETER...DAMAGING WINDS...AND ISOLATED TORNADOES.
THE PRIMARY TORNADO THREAT WILL EXIST EASTWARD THROUGH EARLY
EVENING TOWARD THE INTERSTATE 29 CORRIDOR.

STORMS WILL GRADUALLY BECOME MORE NUMEROUS EARLY THIS EVENING...
TRANSITIONING TOWARD A MORE LINEAR STRUCTURE PUSHING TOWARD THE
INTERSTATE 29 CORRIDOR. THIS SHOULD DIMINISH THE TORNADO AND
LARGEST HAIL THREAT...WITH MORE CONCERN GRADUALLY TRANSITIONING
TOWARD DAMAGING WIND. THROUGH LATE EVENING HOURS...HAIL TO HALF
DOLLAR TO WALNUT SIZE...WIND GUSTS TO 70 MPH...AND ISOLATED
TORNADOES ARE EXPECTED TO BE THE PRIMARY THREATS.

BY LATE EVENING...IF STORMS CAN GROW UPSCALE FROM SMALLER BOWS TO
A LARGER SCALE BOWING STRUCTURE...AN AREA OF DAMAGING WINDS IN
EXCESS OF 80 MPH WILL BE POSSIBLE NORTH OF A LINE FROM VERMILLION
TO ROCK RAPIDS TO MARSHALL MINNESOTA...WITH A CONTINUED WIND
THREAT AFTER MIDNIGHT TOWARD WINDOM AND THE IOWA GREAT LAKES.
HAIL UP TO QUARTER SIZE...ALONG WITH PERHAPS A BRIEF TORNADO WILL
BE POSSIBLE ALONG THE BOWING SEGMENT FROM LATE EVENING THROUGH
EARLY IN THE OVERNIGHT.

FLOODING...
RECORD HIGH RELEASES ARE EXPECTED FROM THE MISSOURI RIVER
RESERVOIRS INTO MID SUMMER. HIGH WATER LEVELS WILL MAINLY IMPACT
CAMPING AND BOATING ACTIVITIES ALONG THE RIVER.

WIND AND FOG...
SOUTHERLY WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO OVER 40
MPH EAST OF THE JAMES RIVER FROM THE END OF THIS MORNING THROUGH
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE WEDNESDAY OR
WEDNESDAY EVENING OVER THE AREA AND CONTINUE MUCH OF WEDNESDAY
NIGHT. LARGE HAIL WILL BE POSSIBLE WITH A FEW OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM THROUGH THE JAMES
VALLEY...
AND AFTER 8 PM EAST OF THE INTERSTATE 29 CORRIDOR.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 30, 12:44 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1244 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             1 SE BRANDON            43.58N 96.57W
05/30/2011  M1.25 INCH       MINNEHAHA          SD   TRAINED SPOTTER

0345 AM     HAIL             WHITE                   44.43N 96.65W
05/30/2011  M1.25 INCH       BROOKINGS          SD   PUBLIC

0410 AM     HAIL             HENDRICKS               44.51N 96.43W
05/30/2011  M1.25 INCH       LINCOLN            MN   PUBLIC

&&

KWEISSER

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:03 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix42 min
May 29, 11:30 PM CDTSevere Thunderstorm WarningFSDHutchinson, Turner45 min
May 29, 11:39 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Gregory, Hutchinson, Turner and 1 more36 min
May 30, 12:14 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson, Turner, Yankton31 min
May 30, 12:53 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn37 min
May 30, 1:46 AM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld44 min
May 30, 2:39 AM CDTSevere Thunderstorm WarningFSDBeadle36 min
May 30, 3:36 AM CDTSevere Thunderstorm WarningFSDBrookings39 min
May 30, 9:28 AM CDTRiver Flood WarningFSDMinnehaha71 hr
May 30, 5:08 PM CDTSevere Thunderstorm WarningFSDGregory37 min
May 30, 5:48 PM CDTTornado WarningFSDBon Homme, Charles Mix42 min
May 30, 6:26 PM CDTTornado WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson34 min
May 30, 6:33 PM CDTTornado WarningFSDBeadle27 min
May 30, 6:38 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory52 min
May 30, 6:51 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn39 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.